Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Volterra equation with nonintegrable resolvent

Author: Gustaf Gripenberg
Journal: Proc. Amer. Math. Soc. 73 (1979), 57-60
MSC: Primary 45D05; Secondary 45E10
MathSciNet review: 512058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample, which shows that the resolvent associated with a nonnegative, nonincreasing function need not be integrable, is constructed.

References [Enhancements On Off] (What's this?)

  • [1] G. Gripenberg, Integrability properties of resolvents of Volterra equations, Report-HTKK-MAT-A117, Helsinki Univ. of Technology, 1978.
  • [2] S. I. Grossman, Integrability of resolvents of certain Volterra integral equations, J. Math. Anal. Appl. 48 (1974), 785-793. MR 0352909 (50:5395)
  • [3] G. S. Jordan and R. L. Wheeler, A generalization of the Wiener-Lévy theorem applicable to some Volterra equations, Proc. Amer. Math. Soc. 57 (1976), 109-114. MR 0405023 (53:8819)
  • [4] J. J. Levin, Resolvents and bounds for linear and nonlinear Volterra equations, Trans. Amer. Math. Soc. 228 (1977), 207-222. MR 0433162 (55:6141)
  • [5] R. K. Miller, On Volterra integral equations with nonnegative integrable resolvents, J. Math. Anal. Appl. 22 (1968), 319-340. MR 0227707 (37:3291)
  • [6] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc., Providence, R. I., 1934; reprinted 1973. MR 1451142 (98a:01023)
  • [7] D. F. Shea and S. Wainger, Variants of the Wiener-Lévy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. Math. 97 (1975), 312-343. MR 0372521 (51:8728)
  • [8] O. J. Staffans, On the integrability of the resolvent of a Volterra equation, Report-HTKK-MAT-A103, Helsinki Univ. of Technology, 1977.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 45E10

Retrieve articles in all journals with MSC: 45D05, 45E10

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society